# SDR UIA9314

- Difficulty date: April 27, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N15221
- Make and model: Dhav DHC8311
- Aircraft serial: 325
- Aircraft time: 17,258 hours, 34,273 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85410588
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TX CHECK FOUND LT NACELLE IB SKIN WAS CRACKED. REPAIR IAW RD-8-54-1900 RD-8-57-2830 RD-8-57-2832 TO BE DONE BY THE MFG OEM REPAIR TEAM.
